# SDR AU980443

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 115C3551
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB CRACKED IN AREA ADJACENT TO THE SECOND INBOARD HINGE SEGMENT.  PART TC:  977.
